Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 7, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at May 22, 2014, 2:44 PM EDT for Bradford County, Susquehanna County, Pennsylvania; Broome County, Tioga County, New York. It was in force for 46 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2014, 2:44 PM EDT (18:44 UTC)
- Expired
- May 22, 2014, 3:30 PM EDT
- In force
- 46 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
Counties Broome County, NY, Tioga County, NY, Bradford County, PA, Susquehanna County, PA
The radar
The Binghamton radar (KBGM), 36 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 2:55 PM EDT | HAIL 0.88 | Apalachin, NY | |
| May 22, 3:10 PM EDT | HAIL 1 | 2 N Friendsville, PA | |
| May 22, 3:18 PM EDT | HAIL 0.75 | 2 Ssw Friendsville, PA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 12:39 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 6.7 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -167 J/kg
- Mixed-layer LCL
- 762 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
966
WUUS51 KBGM 221844
SVRBGM
NYC007-107-PAC015-115-221930-
/O.NEW.KBGM.SV.W.0007.140522T1844Z-140522T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
244 PM EDT THU MAY 22 2014
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BROOME COUNTY IN CENTRAL NEW YORK...
SOUTHEASTERN TIOGA COUNTY IN CENTRAL NEW YORK...
NORTHEASTERN BRADFORD COUNTY IN NORTHEAST PENNSYLVANIA...
SUSQUEHANNA COUNTY IN NORTHEAST PENNSYLVANIA...
* UNTIL 330 PM EDT.
* AT 237 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM APALACHIN TO WARREN CENTER TO
ROME...AND MOVING EAST AT 35 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
ENDWELL...LE RAYSVILLE...HERRICKVILLE AND VESTAL BY 250 PM EDT...
CAMPTOWN AND VESTAL CENTER BY 252 PM EDT...
JOHNSON CITY BY 254 PM EDT...
JOHNSON CITY BY 256 PM EDT...
RUSHVILLE BY 258 PM EDT...
BINGHAMTON BY 300 PM EDT...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-888-603-1402...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 4178 7652 4194 7624 4224 7620 4206 7546
4200 7547 4200 7548 4176 7550 4164 7572
4164 7593
TIME...MOT...LOC 1844Z 287DEG 29KT 4212 7609 4191 7612
4180 7631
$$
TAC3 follow-up statements
481
WWUS51 KBGM 221904
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
304 PM EDT THU MAY 22 2014
NYC007-107-221914-
/O.CAN.KBGM.SV.W.0007.000000T0000Z-140522T1930Z/
BROOME NY-TIOGA NY-
304 PM EDT THU MAY 22 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TIOGA AND
SOUTHERN BROOME COUNTIES IS CANCELLED...
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
LAT...LON 4178 7652 4194 7624 4200 7623 4200 7548
4176 7550 4164 7572 4164 7593
TIME...MOT...LOC 1904Z 287DEG 29KT 4207 7588 4186 7591
4175 7610
$$
PAC015-115-221930-
/O.CON.KBGM.SV.W.0007.000000T0000Z-140522T1930Z/
BRADFORD PA-SUSQUEHANNA PA-
304 PM EDT THU MAY 22 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR SUSQUEHANNA AND NORTHEASTERN BRADFORD COUNTIES...
AT 259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTH OF BRACKNEY TO
BIRCHARDVILLE TO STEVENSVILLE...MOVING EAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
SALT SPRINGS STATE PARK...MONTROSE AND AUBURN CENTER BY 310 PM
EDT...
SOUTH MONTROSE...ELK LAKE AND AUBURN CENTER BY 315 PM EDT...
SPRINGVILLE...NEW MILFORD AND HALLSTEAD BY 320 PM EDT...
LAKESIDE BY 325 PM EDT...
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 4178 7652 4194 7624 4200 7623 4200 7548
4176 7550 4164 7572 4164 7593
TIME...MOT...LOC 1904Z 287DEG 29KT 4207 7588 4186 7591
4175 7610
$$
TAC987
WWUS51 KBGM 221918
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
318 PM EDT THU MAY 22 2014
PAC015-221928-
/O.CAN.KBGM.SV.W.0007.000000T0000Z-140522T1930Z/
BRADFORD PA-
318 PM EDT THU MAY 22 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BRADFORD COUNTY
IS CANCELLED...
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
LAT...LON 4168 7612 4200 7615 4200 7548 4176 7550
4164 7572 4164 7593
TIME...MOT...LOC 1918Z 287DEG 29KT 4183 7577
$$
PAC115-221930-
/O.CON.KBGM.SV.W.0007.000000T0000Z-140522T1930Z/
SUSQUEHANNA PA-
318 PM EDT THU MAY 22 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR SUSQUEHANNA COUNTY...
AT 312 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR MONTROSE...MOVING EAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
HARFORD...LAKESIDE AND HOP BOTTOM BY 325 PM EDT...
GIBSON...JACKSON AND LAKEVIEW BY 330 PM EDT...
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 4168 7612 4200 7615 4200 7548 4176 7550
4164 7572 4164 7593
TIME...MOT...LOC 1918Z 287DEG 29KT 4183 7577
$$
TAC689
WWUS51 KBGM 221929
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
329 PM EDT THU MAY 22 2014
PAC115-221938-
/O.EXP.KBGM.SV.W.0007.000000T0000Z-140522T1930Z/
SUSQUEHANNA PA-
329 PM EDT THU MAY 22 2014
...THE SEVERE THUNDERSTORM WARNING FOR SUSQUEHANNA COUNTY WILL EXPIRE
AT 330 PM EDT...
THE STORM COULD STILL BE DROPPING HALF INCH HAIL AND HEAVY RAIN.
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
LAT...LON 4168 7612 4200 7615 4200 7548 4176 7550
4164 7572 4164 7593
TIME...MOT...LOC 1928Z 287DEG 29KT 4180 7567
$$
TACWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 1:46 PM EDT, 58 minutes earlier.
Area forecast discussion, May 22, 1:46 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 146 PM EDT THU MAY 22 2014 .SYNOPSIS... A SLOW MOVING FRONTAL COMPLEX WILL BRING THE LIKELIHOOD OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING. SHOWERY WEATHER WILL LINGER ON FRIDAY...AND EVEN INTO SATURDAY...WITH AN UPPER LEVEL DISTURBANCE IN THE VICINITY. DRY AND WARM WEATHER SHOULD RETURN FOR SUNDAY AND MONDAY. && .NEAR TERM /THROUGH TONIGHT/... 10 AM UPDATE... MINOR ADJUSTMENTS. SOME CLEARING OCCURRING IN THE WEST IN THE WARM SECTOR. NO TRIGGER THE REST OF THE MORNING. IN THE FAR SOUTHEAST A CLUSTER OF THUNDERSTORMS MOVING OUT. NE A FEW SHOWERS. SO QUIET MIDDAY WHILE WE WAIT FOR DRIER COOLER AIR ALOFT WITH THE COLD FRONT THIS AFTN. TSTORMS WILL DEVELOP OVER THE AREA THEN GET WORSE IN THE EAST WHERE THE SPC SLIGHT RISK OF SEVERE IS. 400 AM UPDATE... OUR AREA IS IN BETWEEN TWO AREAS OF RAIN AT THE MOMENT, WITH PATCHY DENSE FOG DUE TO THE RAIN THAT HAS ALREADY FALLEN IN SPOTS OVERNIGHT. WHILE SCT. SHOWERS AND THUNDER ARE POSSIBLE AREA WIDE THROUGH MID MORNING, MAIN FOCUS WILL BE CLOSER TO THE SURFACE WARM FRONT NOW JUST OVER THE SOUTHWEST PART OF THE CWA. WHILE THIS FRONT IS HARD TO ANALYZE JUST BASED ON SURFACE OBS, IT IS LIKELY SOMEWHERE OVER THE WESTERN SOUTHERN TIER/WESTERN NY BASED ON UPSTREAM CONVECTION THAT CONTINUES TO DEVELOP AND PROPAGATE SOUTHEAST. WE CONTINUE TO MONITOR POTENTIAL FOR HEAVY RAIN WITH RADAR TRENDS SHOWING CONVECTION MOVING FROM NORTHEST TO SOUTHEAST, OR GENERALLY OVER THE SAME AREA. SO FAR WE HAVE BEEN LUCKY WITH ONLY A NARROW STRIPE OF STORM TOTALS APPROACHING AN INCH AND MOST OF THE CONVECTION SHOWING SOME MOVEMENT. TRAINING POTENTIAL WILL HAVE TO BE WATCHED CAREFULLY GIVEN WHAT HAPPENED LAST NIGHT IN WESTERN NY/NORTHERN PA, ALONG WITH RADAR TENDENCIES THUS FAR. WOULD NOT RULE OUT A SHORT TERM FLASH FLOOD WATCH IF ONE SPECIFIC AREA CAN BE NARROWED DOWN BUT MUCH TOO UNCERTAIN RIGHT NOW TO DO ANYTHING. PART OF OUR AREA REMAINS IN A SLIGHT RISK FOR SEVERE WEATHER, ROUGHLY FROM KBGM SOUTH AND EAST. IT WILL BE IN THIS AREA THAT WE STAND THE BEST SHOT AT GETTING INTO THE WARM SECTOR, JUST AHEAD OF THE COLD FRONT/OCCLUSION. MODEL CAPES VARY GREATLY, WITH THE NAM SHOWING CLOSE TO 1400 J/KG AT KAVP WHILE THE GFS IS CLOSER TO 400. BASED ON THE RADAR FROM LAST NIGHT WHERE WE HAD SOME PRETTY HEALTHY CORES UP TO 20KT WITH LITTLE INSTABILITY, THE THREAT FOR HAIL/BRIEF WIND ISSUES SEEMS REASONABLE IN THE AREAS JUST HIGHLIGHTED. GRADUALLY AS WE HEAD INTO THE AFTERNOON THE WARM FRONT MENTIONED ABOVE WILL LIFT NORTH, WHILE OCCLUDING, AS A SURFACE LOW PRESSURE MOVES ACROSS LAKE ONTARIO. WITH THE FRONT LINGERING AROUND WE CAN'T RULE OUT A SHOWER OR T-STORM FOR ANYBODY BUT THE SLIGHT MOVEMENT EAST, WILL SHIFT THE HIGHEST POPS EAST OF I-81. THIS WILL BE THE CASE RIGHT THROUGH TONIGHT, WITH CHANCES FOR THUNDER DIMINISHING AFTER 02Z. && .SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... 400 AM UPDATE... UPPER LEVEL AND SURFACE LOW MOVE OVER THE AREA FRIDAY WITH SHOWERS BECOMING MORE NUMEROUS BY AFTERNOON WITH DAYTIME HEATING. SOME THUNDER IS POSSIBLE, ESPECIALLY FAR EAST. BEST CHANCES FOR SHOWERS FRIDAY, WILL GRADUALLY TAPER A BIT BY SATURDAY AS THE INFLUENCE OF THE UPPER LOW SLIDES OFF THE COAST. STILL, WITH MOISTURE AROUND SHOWER CHANCES WILL CONTINUE RIGHT INTO SATURDAY EVENING. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... 2 PM TUE UPDATE... A FAIRLY PROGRESSIVE UPPER LEVEL FLOW PATTERN. THE START OF THE LONG TERM STILL IN NW FLOW ON THE BACK SIDE OF AN UL TROF. DRYING WITH WAA ALOFT AS SFC HIGH PRESSURE MOVES SLOWLY EAST TO BE OVER THE AREA SUNDAY NIGHT. BUILDING UL HEIGHTS. MONDAY MAY REMAIN DRY STILL BUT FRONTS APPROACH AND LINGER INTO WED. SHOWERS AND TSTORMS MON NGT TO AT LEAST WED. UL WEAK RIDGE BREAKS DOWN THIS SAME TIME PERIOD AND A TROF DEVELOPS BACK OVER SE CANADA. FOLLOWED WPC GUIDANCE. NEAR NORMAL TO START BECOMING WARMER THAN NORMAL MONDAY TO WED. PRECIPITATION SHOULD BE CLOSE TO NORMAL BUT THUNDERSTORMS COULD BRING ISOLATED HEAVY RAIN STARTING MONDAY NIGHT. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... VFR IS EXPECTED IN AN EVOLVING CUMULUS LAYER ALL TAF SITES IN NE PA AND C NY THIS AFTERNOON. SCT TSRA FORMING AND AT TIMES CUD RESTRICT VSBYS TO MVFR/IFR FOR 30 TO 60 MINUTES AT BEST AT KAVP...KBGM...AND KITH. POTENTIAL FOR LARGE HAIL AND GUSTY WINDS SHUD A STORM DIRECTLY HIT A TAF SITE. ACVTY WILL WIND DOWN AFTER A COLD FRONT PASSES BY THIS EVE. AFTER FROPA...I SEE AN MVFR CIG LAYER BUILDING SOUTHWARD ACRS ALL TAF SITES AND REMAIN IN TACT BTWN 4Z AND 12-14Z...THEN VFR IN A SC/CU LAYER. WINDS WILL BE W TO NORTHWEST 5 TO 10 KNOTS. OUTLOOK... FRI NGT THROUGH SAT...MVFR POSSIBLE IN SCT SHWRS. SAT NGT THROUGH MON...VFR. TUE...MVFR SHRA/TSRA POSSIBLE. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...HEDEN/TAC NEAR TERM...HEDEN/TAC SHORT TERM...HEDEN LONG TERM...TAC AVIATION...DJN
Hazardous weather outlook, May 22, 12:56 PM EDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 1256 PM EDT THU MAY 22 2014 NYZ015>018-022>025-231700- YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER-CHEMUNG- TOMPKINS- 1256 PM EDT THU MAY 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AHEAD OF AND ALONG A COLD FRONT. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL IF THEY DEVELOP OVER THE SAME AREAS. IN ADDITION, LIGHTNING, SMALL HAIL, AND BRIEF GUSTY WINDS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ009-036-037-044>046-055>057-062-PAZ038>040-043-044-047-048-072- 231700- NORTHERN ONEIDA-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-OTSEGO- TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE- WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 1256 PM EDT THU MAY 22 2014 ...SEVERE THUNDERSTORM WATCH 172 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AHEAD OF AND ALONG A COLD FRONT. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL IF THEY DEVELOP OVER THE SAME AREAS. IN ADDITION, THUNDERSTORMS WILL HAVE LIGHTNING, AND POSSIBLY LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Special weather statement, May 22, 2:12 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
212 PM EDT THU MAY 22 2014
PAZ043-047-221900-
LUZERNE PA-WYOMING PA-
212 PM EDT THU MAY 22 2014
...STRONG THUNDERSTORM WILL AFFECT EXTREME SOUTHWESTERN WYOMING AND
LUZERNE COUNTIES...
* AT 208 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
WINDS...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED 6 MILES WEST
OF SWEET VALLEY...AND MOVING SOUTHEAST AT 30 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
MUHLENBERG AND HUNTINGTON MILLS AT 220 PM EDT...
KOONSVILLE AT 225 PM EDT...
LEE AND SHICKSHINNY AT 230 PM EDT...
POND HILL AND ALDEN AT 235 PM EDT...
SLOCUM AND NUANGOLA AT 240 PM EDT...
DORRANCE AND ALBERT AT 245 PM EDT...
SPRINGTOWN AND SYBERTSVILLE AT 250 PM EDT...
DRUMS AND NESCOPECK STATE PARK AT 255 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4121 7633 4129 7632 4135 7630 4140 7624
4107 7576 4104 7576 4103 7573 4100 7574
4091 7600
TACLocal storm report, May 22, 2:18 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
218 PM EDT THU MAY 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL 2 WNW FOSTER 42.14N 76.19W
05/22/2014 M1.00 INCH TIOGA NY TRAINED SPOTTER
&&
EMGLocal storm report, May 22, 2:19 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
219 PM EDT THU MAY 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 PM HAIL WELTONVILLE 42.20N 76.25W
05/22/2014 M0.88 INCH TIOGA NY PUBLIC
&&
EMGLocal storm report, May 22, 2:29 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
229 PM EDT THU MAY 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL 2 NNE GILBERTSVILLE 42.50N 75.31W
05/22/2014 M1.00 INCH OTSEGO NY PUBLIC
&&
EMGLocal storm report, May 22, 2:31 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
231 PM EDT THU MAY 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL 2 NNE GILBERTSVILLE 42.50N 75.31W
05/22/2014 M1.25 INCH OTSEGO NY PUBLIC
&&
CORRECTED EVENT
EMGLocal storm report, May 22, 2:35 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
235 PM EDT THU MAY 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM HAIL 2 S SPENCER 42.19N 76.49W
05/22/2014 M1.00 INCH TIOGA NY PUBLIC
&&
EMGThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 8:42 AM EDT | Special Weather Statement | BGM | Lackawanna | 48 min |
| May 22, 1:24 PM EDT | Special Weather Statement | BGM | Luzerne | 36 min |
| May 22, 1:56 PM EDT | Special Weather Statement | BGM | Luzerne | 34 min |
| May 22, 2:07 PM EDT | Areal Flood Advisory | BGM | Luzerne | 6 hr |
| May 22, 2:12 PM EDT | Special Weather Statement | BGM | Luzerne | 48 min |
| May 22, 2:21 PM EDT | Areal Flood Advisory | BGM | Luzerne | 6 hr |
| May 22, 3:36 PM EDT | Special Weather Statement | BGM | Wayne | 54 min |
| May 22, 5:31 PM EDT | Special Weather Statement | BGM | Wayne | 59 min |
| May 22, 6:46 PM EDT | Special Weather Statement | BGM | Wayne | 59 min |
| May 22, 7:57 PM EDT | Special Weather Statement | BGM | Lackawanna, Wayne | 33 min |
| May 21, 10:54 PM EDT | Special Weather Statement | BGM | Cortland | 66 min |
| May 21, 10:55 PM EDT | Special Weather Statement | BGM | Chenango | 50 min |
| May 21, 10:59 PM EDT | Special Weather Statement | BGM | Tioga | 61 min |
| May 21, 11:50 PM EDT | Special Weather Statement | BGM | Chenango | 55 min |
| May 22, 12:43 PM EDT | Special Weather Statement | BGM | Otsego | 32 min |
| May 22, 1:07 PM EDT | Special Weather Statement | BGM | Schuyler | 23 min |
| May 22, 1:12 PM EDT | Severe Thunderstorm Warning | BGM | Schuyler, Seneca, Tompkins, Yates | 63 min |
| May 22, 1:23 PM EDT | Special Weather Statement | BGM | Oneida | 52 min |
| May 22, 1:25 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 50 min |
| May 22, 1:59 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chemung, Tioga, Tompkins | 61 min |
| May 22, 2:07 PM EDT | Special Weather Statement | BGM | Otsego | 53 min |
| May 22, 2:11 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Otsego | 64 min |
| May 22, 2:21 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Tioga | 39 min |
| May 22, 2:50 PM EDT | Special Weather Statement | BGM | Madison | 55 min |
| May 22, 2:57 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Onondaga | 33 min |
| May 22, 3:12 PM EDT | Severe Thunderstorm Warning | BGM | Delaware | 63 min |
| May 22, 3:27 PM EDT | Special Weather Statement | BGM | Madison | 48 min |
| May 22, 3:39 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Madison | 66 min |
| May 22, 3:44 PM EDT | Severe Thunderstorm Warning | BGM | Chenango | 46 min |
| May 22, 4:23 PM EDT | Special Weather Statement | BGM | Sullivan | 37 min |
| May 22, 4:26 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Delaware | 49 min |
| May 22, 4:41 PM EDT | Special Weather Statement | BGM | Broome | 49 min |
| May 22, 4:49 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango | 41 min |
| May 22, 5:10 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Sullivan | 65 min |
| May 22, 5:39 PM EDT | Special Weather Statement | BGM | Sullivan | 66 min |
| May 22, 5:57 PM EDT | Special Weather Statement | BGM | Oneida | 63 min |
| May 22, 6:13 PM EDT | Special Weather Statement | BGM | Delaware | 62 min |
| May 22, 7:11 PM EDT | Special Weather Statement | BGM | Oneida | 64 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2014Severe Thunderstorm Warnings in New York, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.